# SDR AWXA200400736

- Difficulty date: July 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 21,538 hours, 8,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Seat Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE SHUTDOWN EMERGENCY LIGHTS DID NOT ILLUMINATE.  MAINTENANCE FOUND THE EMERGENCY LIGHT BATTERIES AT THE L-1 DOOR AND AT SEAT ROW 11 RT DISCHARGED.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT L-1 DOOR AND SEAT ROW 11 RT; OPERATIONAL CHECK WAS GOOD.
